# SDR 95ZZZX589

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6917P
- Make and model: Piper PA-24-250
- Aircraft serial: 242051
- Engine: Lyc O540A1D5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10357426
- Condition: Failed
- Location: Engine Mag
- Part time: 402 hours
- Component: Bendix, S6LN200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BUSHING IN THE DISTRIBUTOR BLOCK CAME LOOSE WHERE IT WAS CAST INTO THE BLOCK MATERIAL ALLOWING DISTRIBUTOR GEAR TO SHIFT AWAY FROM THE DRIVE GEAR CAUSING MAG TO FIRE OUT OF TIME (CROSS-FIRE TYPE OF CONDITION).
